# SDR MALA020674

- Difficulty date: November 25, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N525XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2350
- Aircraft time: 7,417 hours, 7,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Pax Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SPECIAL INSPECTION FOUND FWD AND AFT Z-MEMBERS AT AFT PAX DOOR LOWER SILL CORRODED GREATER THAN SRM ALLOWS.  MAINTENANCE PERFORMED REPAIR TO AFT DOOR SILL Z-MEMBERS PER SRM 51-71-11.
